# SDR UALA2013032501877

- Difficulty date: March 24, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 79,544 hours, 23,106 cycles
- Engine: Pwa PW2037
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Transmitter
- Condition: Unsecure
- Location: Nr 2 Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LEAKING FROM NR 2 ENGINE FUEL FLOW TRANSMITTER.  RESECURED MOUNTING BOLTS.  RAN ENGINE LEAK CHECK GOOD.
